# SDR AALA202110062786

- Difficulty date: October 2, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 58,973 hours, 24,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHT LOOSE AT SEAT 10C FLOOR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
